This is the top of the page.

Night Nurse Liquid - 160ml

View all Nurses

Night nurse Liquid is for the night-time relief of the major symptoms of colds, chills and flu.

This is a Pharmacy Medicine item. We will ask you to complete a questionnaire to ensure this is appropriate for you which our pharmacist will check.

This is a Pharmacy Medicine item. We will ask you to complete a questionnaire to ensure this is appropiate for you which our pharmacist will check.
This is a Pharmacy Medicine item. We will ask you to complete a questionnaire to ensure this is appropiate for you which our pharmacist will check.

Related Items


Product Information


Night nurse Liquid is for the night-time relief of the major symptoms of colds, chills and flu.

This is a Pharmacy Medicine item. We will ask you to complete a questionnaire to ensure this is appropriate for you which our pharmacist will check.

Warnings or Restrictions

Do not use if:
•The patient is under 12 years of age
•Required for a duration longer than 3 days without consulting your pharmacist or doctor.
•You have already taken 4 doses (4000 mg) of a paracetamol containing product (including this product) in any 24 hour period. If in doubt consult your pharmacist.

•Do not take with other cold and flu products including decongestants.
•This medicine may make you sleepy. If this happens, do not drive or use tools or machines.

•Please consult your pharmacist or doctor before using this medicine if you are currently pregnant, likely to get pregnant or breastfeeding.
•Please consult your pharmacist or doctor if you are currently taking any other medicines as this may cause an interaction.
•If you think you may be allergic to any of the ingredients contained in this medicine, please seek medical advice before taking.
•If you have any questions after you have bought this medication, please speak to your pharmacist.

Product Specification

Active ingredients: paracetamol 1000mg, Promethazine Hydrochloride 20mg, Dextromethorphan Hydrobromide 15mg.

Other ingredients: Liquid glucose, ethanol (alcohol), macrogol 300, sodium cyclamate, acesulfame K, sodium citrate, asorbic acid, disodium edentate, medicated flavour oil, colours quinoline yellow (E 104) and patent blue V (E 131) and water.

Size (160) Unit (ML) Height (14.3) Width (5.9) Depth (5.9)

Product code: 159525

Product Uses

Adults and children over 12, take one 20ml dose (four teaspoonful's) at bedtime.

Delivery (United Kingdom)


Order & CollectFREE

order before 6pm - arrives within 5 working days


Standard Delivery£3.00*

order before 6pm - arrives within 5 working days
- *Free for Health & Beautycard members when you spend £10 or more
- *Free for non-members when you spend £15 or more
- All other orders £3


Next Day Order & Collect£1.50*

order before 6pm - arrives next day after 1pm
*Free with orders over £15


Next Day Delivery£5.50

order before 2pm - arrives next day

Delivery (United Kingdom)

Third Party Delivery - Free with orders over £10

Despatched directly from our supplier, with delivery within within 5 working days. Sorry, we cannot Delivery this item to store for collection.

Republic of Ireland


Standard Delivery£3.00*

Order before 2pm - arrives within 5 working days
*FREE for Health & Beautycard members when you spend £10 or more
*FREE for non-members when you spend £15 or more
All other orders £3


Order & CollectFREE

Order before 2pm - arrives within 5 working days

Sweden, Denmark & Finland


Standard Delivery9.99

Arrives 7 working days

For more information on delivery options please click here.

Link to top of current page. Link to display social media share links
Please wait...